| Model Number |
8900-000219-01 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the associated defibrillator displayed a "poor pad contact" message with these electrodes.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The electrode pads were returned to zoll medical corporation.Testing of the electrode pads was unable to duplicate the customer's report.The electrodes passed all testing and no discrepancies were found during the visual inspection.The electrode pads were scrapped.A retained sample investigation for the lot number 2417 was conducted and concluded that the retained pair of electrodes were assembled according to specification.Analysis of reports of this type has not identified an increase in trend.